# SDR REX2008F00017

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0101T
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,968 hours, 12,968 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WHEN GEAR SELECTED DOWN ON APPROACH INTO DTW, QRH FOLLOWED DECLARED EMERGENCY, UNEVENTFUL LANDING.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW AMM OPERATIONAL AND LEAK CHECK PERFORMED WITH NO DEFECTS.  (A)
